# SDR SIMA20141125008

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 27,397 hours, 22,965 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 1176C
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH EICAS PRESENTED BLD 1 OVERTEMP MASTER WARNING, 3 TIMES  FAILED ASM 1 PROCEDURE.  R & R ENG BLEED VLV IAW AMM 36-11-05-40-801-A.  ENG BLEED VLV OPERATIONS CHECKED GOOD IAW AMM 36-00-00-700-803-A.
